# SDR IPXA2015030686705

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 12,339 hours, 7,567 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Obstructed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ATB - GEAR HANDLE WOULD NOT RISE ABOVE OFF POSITION.  POSITION DETECTOR 2ECAM MSG LANDING GEAR RETRACT FAIL FOUND, BIRD IN RT MLG TILT SENSORS.  REMOVED BIRD, TESTED PROXIMITY DETECTOR PROCESSING UNIT, 546B, REF AMM 32-31-71-0401. PERFORMED GEAR SWING, REF AMM 32-31-00-0501, OPS CHECKS GOOD, OK FOR SERVICE.
